# SDR SWAA2019080635686

- Difficulty date: August 3, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 64,143 hours, 37,654 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33007
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR CAUTION INFLATABLE SLIDE SIGN NOT VISIBLE WITH SLIDE IN THE ARMED POSITION.          / SECURED COVER AND SLIDE PER MT.
